| Model Number |
ARTHREX ECLIPSE SECONDARY CORING REAMER |
| Medical Device Problem Code |
Dull, Blunt (2407)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/04/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.Upon visual inspection, it was noted that there were circumferential abrasions on the distal end of the device.Upon functional testing it was noted that the device is dull.
Event or Problem Description
It was reported on 10/04/2022 by a sales representative via sems that an ar-9401-02l coring reamer is worn.This was discovered during an unspecified time with no patient harm.